# SDR C2XA07IA064

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 18,597 hours, 13,862 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9901059
- Condition: Frozen
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

IAH - FLIGHT 2082, DURING TAKEOFF ROLL, THE CREW REPORTED A STRONG SMOKE ODOR INVADED THE CABIN AND FLIGHT DECK.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ACM, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
